# SDR UPS08153874

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 8,078 hours, 4,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077900000
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C MAIN CARGO DECK FLOOR PANEL 251SJ HAS FIELD REPAIRS.  REPAIRED MAIN CARGO DECK FLOOR PANEL 251SJ REF A300-600 SRM 53-10-20 TABLE 201 PARA 8A.
